• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

olanzapine

Da Cuckoo

Da Cuckoo

Active member
Joined
Apr 17, 2015
Messages
25
I was putting on a starting dose of 5mg yesterday to take at night after 100mg of Seroquel having no effect.

It took me around 30 minutes to fall asleep but then I woke up after an hour it seemed I was looking at the bedroom upside down and stuff was flying around this feeling passed and then I was wide awake for hours.

Is this what to expect?
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
Sorry you've not had a response yet.
I'm replying in hopes that someone who has taken olanzapine might see it and be able to give you a response.
From what you describe though, it doesn't seem like you should be experiencing that - but then I know meds can affect sleep in strange ways.
Have things got any better since you posted this?
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,813
Hi,

I'm also sorry you have had this experience, mind you, I had been on Olanzapine myself, not on any other mental health medication, and I certainly haven't heard of this before, now, if anything, being a sedative med, I was very much asleep, and maybe asleep for all day long. I think the that your other medication which you describe, might have something to do with it, I am glad this has now passed. I would have a word with your CMHT department to see whether they can shed any light, into what you have described on here.


Best Wishes,



Natalie.
 
LORD BURT

LORD BURT

Well-known member
Joined
Jul 8, 2013
Messages
34,838
Location
Mordor
I was putting on a starting dose of 5mg yesterday to take at night after 100mg of Seroquel having no effect.

It took me around 30 minutes to fall asleep but then I woke up after an hour it seemed I was looking at the bedroom upside down and stuff was flying around this feeling passed and then I was wide awake for hours.

Is this what to expect?
That sounds like when I have had too much drink.

Olanzapine makes you drowsy and hungry.
 
J

Jambon78

Member
Joined
Jun 26, 2015
Messages
5
No that is not normal at all.
 
Thread starter Similar threads Forum Replies Date
LadyDomino Hearing Voices Forum 13
Similar threads
olanzapine
Top